# SDR DHL2001727502

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AILERON LWR CABLE HAS LOST IDENTITY AT W/S 290 APPROX AS VIEWED THRU ACCESS 8505, AT INBOARD SIDE OF FAIR LEAD JUST FWD OF MLG BEAM.  FABRICATED AND INSTALLED I/B AILERON LWR CABLE AT WS 290 JUST FWD OF MLG BEAM PER M/M 27-10-71.  TENSION AND RIGGED PER M/M 27-10-71.  OPS CHECK NORMAL PER M/M 27-10-0.
